# SDR USAA2010031590587

- Difficulty date: February 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53111039
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND AREA ON FUSELAGE SKIN AT FR 12, S17L.  REPAIRED FUSELAGE SKIN AT FR 12, S17L IAW EA NR 132886.
